# SDR YENA20101211167

- Difficulty date: December 11, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 2710
- Aircraft time: 19,472 hours, 6,877 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK1400101
- Part serial: 03661
- Condition: Failed
- Location: Cabin
- Part time: 57 hours, 17 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 746 SJU-MCO, ELECTRICAL FUMES AT ROW 17 REPORTED BY CUSTOMER OCCURED ON FINAL.  LTV FOUND TO BE SUSPECT.  PERFORMED ELECTRICAL ODOR SYSTEM INTEGRITY CHECK IAW AMM 23-39-00.  FOUND 18 DEF WITH BLACK SCREENS.  REMOVED AND REPLACED XEB AT 18R IAW 23-39-00.  OPS CHECK GOOD.
